# SDR CA061219007

- Difficulty date: November 6, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,920 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 1385
- Condition: Failed
- Location: Overvoltage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF ON CLIMB-OUT THE RT GENERATOR CHARGING SYSTEM FAILED. THE AIRCRAFT RETURNED TO BASE. SYSTEM TROUBLESHOOTING CARRIED OUT AND FOUND THE OVER VOLTAGE RELAY HAD FAILED. (TC NR 20061219007)
